Euclid’s algorithm in pure quartic fields

Shigeki Egami

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)379-385
Number of pages7
JournalTokyo Journal of Mathematics
Volume2
Issue number2
DOIs
Publication statusPublished - 1979 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Euclid’s algorithm in pure quartic fields. / Egami, Shigeki.

In: Tokyo Journal of Mathematics, Vol. 2, No. 2, 01.01.1979, p. 379-385.

Research output: Contribution to journalArticle

Egami, Shigeki. / Euclid’s algorithm in pure quartic fields. In: Tokyo Journal of Mathematics. 1979 ; Vol. 2, No. 2. pp. 379-385.
@article{bbe1f0c0890d4324a548313ae54f1bcc,
title = "Euclid’s algorithm in pure quartic fields",
author = "Shigeki Egami",
year = "1979",
month = "1",
day = "1",
doi = "10.3836/tjm/1270216331",
language = "English",
volume = "2",
pages = "379--385",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - Euclid’s algorithm in pure quartic fields

AU - Egami, Shigeki

PY - 1979/1/1

Y1 - 1979/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972497524&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972497524&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270216331

DO - 10.3836/tjm/1270216331

M3 - Article

AN - SCOPUS:84972497524

VL - 2

SP - 379

EP - 385

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -